Journal of Mathematical Fluid Mechanics
The Journal of Mathematical Fluid Mechanics (JMFM) is a forum for the publication of high-quality peer-reviewed papers on the mathematical theory of fluid mechanics, with special regards to the Navier-Stokes equations. As an important part of that, the journal encourages papers dealing with mathematical aspects of computational theory, as well as with applications in science and engineering. The journal also publishes in related areas of mathematics that have a direct bearing on the mathematical theory of fluid mechanics. All papers will be characterized by originality and mathematical rigor.
J. Math. Fluid Mech.
First published in 1999
1 volume per year, 4 issues per volume
approx. 150 pages per issue
Format: 19.3 x 26 cm
ISSN 1422-6928 (print)
ISSN 1422-6952 (electronic)
AMS Mathematical Citation Quotient (MCQ): 1.25 (2012)
- 17 Volumes
- 68 Issues
- 484 Articles
- 9 Open Access
- 1999 - 2015 Available between
Vincent Runge (March 2015)
To view the rest of this content please follow the download PDF link above.